MathSciNet Relay Station
MathSciNet bibliographic data
MR2249766 (2007h:42021) 42B20 (43A45)
Damek, E.; Garrigós, G.; Harboure, E.; Torrea, J. L. Weighted inequalities and a.e. convergence for Poisson integrals in light-cones. Math. Ann. 336 (2006), no. 3, 727–746.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement